| Model Number |
3225 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a perm implant procedure on (b)(6) 2025 the patient¿s lead was cut in accident and the case was abandoned.As such, surgical intervention took place on (b)(6) 2025 wherein the severed lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.